# SDR AUS20010483

- Difficulty date: May 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: S160T400510
- Condition: Failed
- Location: Nr 1
- Part time: 3,932 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1R BRAKE FAILED. INSPECTION FOUND THAT THE REAR STATOR PLATEWAS DAMAGED WITH EVIDENCE OF REAR STATOR BREAKUP. NO1R WHEEL ALSO DAMAGED TO THE FAILED BRAKE.
